# SDR UALA2012022201080

- Difficulty date: February 21, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 62,085 hours, 8,973 cycles
- Engine: Pwa PW4090
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 8220006103
- Part serial: 68
- Condition: Faulty
- Location: Autopilot
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER ENGINE RUN CHECK OF EICAS, MESSAGES SHOW AUTOPILOT FLIGHT DIRECTOR CENTER COMPUTER FAULT.  REPLACED AFDC COMPUTER AS PER MM.
